Подписаться
Bernardo González Merino
Bernardo González Merino
Подтвержден адрес электронной почты в домене um.es - Главная страница
Название
Процитировано
Процитировано
Год
Rogers–Shephard and local Loomis–Whitney type inequalities
D Alonso-Gutiérrez, S Artstein-Avidan, B González Merino, CH Jiménez, ...
Mathematische Annalen 374, 1719-1771, 2019
452019
Rogers–Shephard inequality for log-concave functions
D Alonso-Gutiérrez, BG Merino, CH Jiménez, R Villa
Journal of Functional Analysis 271 (11), 3269-3299, 2016
442016
John’s ellipsoid and the integral ratio of a log-concave function
D Alonso-Gutiérrez, BG Merino, CH Jiménez, R Villa
The Journal of Geometric Analysis 28, 1182-1201, 2018
342018
The asymmetry of complete and constant width bodies in general normed spaces and the Jung constant
R Brandenberg, BG Merino
Israel Journal of Mathematics 218 (1), 489-510, 2017
282017
Minkowski concentricity and complete simplices
R Brandenberg, BG Merino
Journal of Mathematical Analysis and Applications 454 (2), 981-994, 2017
182017
Zhang’s inequality for log-concave functions
D Alonso-Gutiérrez, J Bernués, B Gonzalez Merino
Geometric Aspects of Functional Analysis: Israel Seminar (GAFA) 2017-2019 …, 2020
162020
A complete 3-dimensional Blaschke-Santal\'o diagram
R Brandenberg, BG Merino
Mathematical Inequalities and its Applications, 2014
162014
Successive radii and Minkowski addition
B González, MA Hernández Cifre
Monatshefte für Mathematik, 1-15, 2012
162012
Tight bounds on discrete quantitative Helly numbers
G Averkov, BG Merino, I Paschke, M Schymura, S Weltge
Advances in Applied Mathematics 89, 76-101, 2017
152017
An extension of Berwald's inequality and its relation to Zhang's inequality
D Alonso-Gutiérrez, J Bernués, BG Merino
Journal of Mathematical Analysis and Applications 486 (1), 123875, 2020
122020
Is a complete, reduced set necessarily of constant width?
R Brandenberg, BG Merino, T Jahn, H Martini
Advances in Geometry 19 (1), 31-40, 2019
122019
Uniqueness of circumcenters in generalized Minkowski spaces
BG Merino, T Jahn, C Richter
Journal of Approximation Theory 237, 153-159, 2019
122019
A generalization of the discrete version of Minkowski’s fundamental theorem
BG Merino, M Henze
Mathematika 62 (3), 637-652, 2016
122016
On densities of lattice arrangements intersecting every i-dimensional affine subspace
BG Merino, M Schymura
Discrete & Computational Geometry 58 (3), 663-685, 2017
92017
On a generalization of the Hermite–Hadamard inequality and applications in convex geometry
B González Merino
Mediterranean Journal of Mathematics 17 (5), 146, 2020
82020
Successive radii of families of convex bodies
B Gonzalez, MAH Cifre, A Hinrichs
Bulletin of the Australian Mathematical Society 91 (2), 331-344, 2015
82015
On the ratio between successive radii of a symmetric convex body
BG Merino
Math. Inequal. Appl 16 (2), 569-576, 2013
82013
On successive radii of p-sums of convex bodies
B González, MA Hernández Cifre
Advances in Geometry 14 (1), 117-128, 2014
72014
On the isodiametric and isominwidth inequalities for planar bisections.
A Canete, B González Merino
Revista Mathematica Iberoamericana 37 (4), 2021
62021
Hunting for reduced polytopes
BG Merino, T Jahn, A Polyanskii, G Wachsmuth
Discrete & Computational Geometry, 2017
62017
В данный момент система не может выполнить эту операцию. Повторите попытку позднее.
Статьи 1–20